What does calcium serum at 10.8,Calcium Ionize at 5.8 and Vitamin D at 27.0 indicate?
User rating for this question
Yes please. I had some bloodwork done and it came back with calcium serum at 10.8 (high). The Calcium Ionize was 5.8 (high). It showed I had low Vitamin D at 27.0 (low is 30.0). All rest of? PH blood work was normal and they did a PTH and it came back NORMAL. Everything I'm reading on the web points to cancer possibilities. I had a mammogram and also chest xray/cscans and all normal. I'm freaking out over how to find out quickly if I have cancer--and want to address quickly. Can you tell me what tests I need to ask my doctor to have done? Also, since my PTH was normal, what type of doctor should I go to? A Nephrologist or an Endocronologist?
Posted Wed, 5 Mar 2014 in General Health
Answered by Dr. Manjeth Kumar G 1 hour later
Brief Answer: Nephrologist and Oncologist. Detailed Answer: Hello, I have gone through your query and understand your concern. As your parathyroid hormone, mammogram as well as chest x-ray is normal, then it may be due to cancer as you suspected. Please do routine blood tests including kidney function tests, Complete blood count (CBC) and urine tests, Bone scans, serum alkaline phosphatase. Then better consult a Nephrologist then Oncologist. Hope this helps. Please write back for further queries.
People also viewed
- Is unusual tiredness or weakness a side effect of subsys?
- Is loss of appetite a side effect of floxin?
- Is chest tightness or heaviness a side effect of spiriva?
- "vitamin d" calcium costochondritis
- Is unusual weight gain or loss a side effect of pomalyst?
- Is slow speech a side effect of adderall xr?
- Is decrease in urine volume a side effect of solifenacin?
- Calcium citrate with vitamin d
- Is sweating a side effect of hydrocortisone?
- Serum vitamin d levels
- Is leg pain a side effect of mefenamic acid?
- Vitamin d effect on calcium
- Chewable calcium & vitamin d
- Is severe or sudden headache a side effect of ritalin la?
- Is fainting spells a side effect of bactrim?